# SDR 39LA2014011552

- Difficulty date: January 15, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 29,737 hours, 51,054 cycles
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MALFUNCTION AFTER GEAR SELECTED UP.  SELECTED GEAR DOWN PER IRREGULAR CHECKLIST & GEAR MOVED TO DOWN & LOCKED.
